Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lightheadedness, dizziness, rapid heart beat, sweating. Diabetes or hypoglycemia?

Hi, since I can remember I have have had instantly felt light headed and some times dizzy I get the shakes and rapid heart beat also sweating (increase in body temp and feel hot and sometimes if I let it go (if u can t access food fast enough ) disorientated and on edge where I can t concentrate and get irritable. Sometimes I dont really feel really hungry but once this happens I know I need food. Is this any for of diabetes? Or hypoglycemia ? And where can I find out why or what is the reason this occurs?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Diabetologist 's  Response
dear hayleybransden,

you are having classic symptoms caused due to hypoglycemia...

these may cause due to medications/delay in food/insulin

you can always have some source of carbohydrates in your purse/wallet/pocket all the time so that it is easily assesible...but in case of urgency take and eat whatewar eatable is available...

you can prevent it by buying glucometer and checking blood sugars regularly so that you can undeerstand the pattern of your blood sugars and it will be easy for your doctor to adjust your medications accordingly...
and regarding incontinence,you should get evaluated as it may be due to autonomic neuropathy caused due to uncontrolled diabetes...

dr vikrant tari

Diabetologist and Insulin pump specialist
Answered: Wed, 8 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor